Results 1 to 2 of 2
Lexapro and headaches?
  1. #1
    jenness is offline New Member
    Join Date
    Oct 2006
    Location
    , , USA.
    Posts
    1

    Default Lexapro and headaches?

    I JUST started Lexapro this past Saturday and the first day or so, I didn't feel anything different. Yesterday and today, I've had a splitting headache and mild dizziness. I haven't done anything different (same amount of caffeine, same amount of sleep etc) I'm wondering in the long list of side effects, is this probably one of them and is it enough of a reason to contact my physician or just stick it out and give more time for my body to adjust?

    Thanks in advance for your response.

    Jenness

  2. #2
    kdkd81 is offline Junior Member
    Join Date
    Nov 2006
    Location
    , , .
    Posts
    31

    Default

    I am going to bump this up because I am having the sameee exact condition

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22